U.S. doctors online nowAsk doctors free
Orlando, FL
A 36-year-old female asked:

I got the mirena in march, no side effects at all.i didn't gave sex until july 11th & now dealing w/incredible nausea, backaches,& bloating. i also haven't had a period almost instantly after getting mirena.i've done sum research (google) & read mirena ca

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
IUD check: One of the nice side effects of Mirena (levonorgestrel) is that about half do not have periods. Others will have very light periods. This is normal. Your pelvic pain, nausea and back pain may or may not be related. I would start with your Obgyn and have them check the IUD and do a complete exam. If other testing is needed they can arrange that for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.